TOLL-FREE PHONE: 1-866-539-5330
TOLL-FREE FAX: 1-866-539-5331

Buy Vicks DayQuil Complete plus VapoCool Online

No prescription is required for this item.
No generic alternative is available at this time.
BRAND LISTING - Vicks DayQuil Complete plus VapoCool Cold and Flu Liquid ( Acetaminophen/Dextromethorphan HBr/Guaifenesin/Phenylephrine HCI )
Dosage Pack Size & Price Qty
650mg/20mg/400mg/10mg/30mL

Experience the cooling sensation of Vicks vapors while getting the powerful non-drowsy formula relief of the Vicks DayQuil Complete plus VapoCool Cold and Flu Liquid. You can but it online from NorthWestPharmacy.com.

Active Ingredients: Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, Guaifenesin 400 mg, and Phenylephrine HCI 10 mg per 30ml.

Inactive Ingredients: Alcohol, Citric Acid, D&C Yellow No. 10, FD&C Blue No. 1, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose

The information provided on the NorthWestPharmacy.com website is intended to facilitate awareness about healthcare products and medical conditions generally but it is not a substitute for professional medical attention or advice. You should always speak with a qualified healthcare practitioner before taking any prescription or non-prescription drug.